Dec 12, 2003
Hello Doc I am on a regimen now containing combivir and sustiva. I am a little concerned regarding combivir because it is containing AZT> I switched to this regimen because of some slow progression to facial fat loss which I suffered from other combo (Viracept I thought) . It is a great combination now because of the very few pills I have to pop. Is there a possibility to switch the combivir to something else in order to prevent progression from the AZT? I was prior to that on combivir and viracept. 700 tc4 always been undetectable and never below 450. Poz 5 yrs. Thank you Jack
Response from Dr. Moyle
Dear Jack, certainly it is possible that the AZT could contribute so (depending on your past treatment/resistance history) switching the AZT to abacavir or tenofovir would be a reasonable plan to support fat recovery. Remember that this recovery will be slow. This switch will also enable your regimen to become even easier...just once a day
Regards Graeme Moyle
Facial lipid bumps
- Non Response To Hep B Vaccine
- How Long After Sex Can I Take An Hiv Test?
- Why Do I Get Shingles Even After I Have Had The Vaccination?
- When You Have A Herpes Break Out How Long Does It Take To Get Blisters?
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- What Are The Worst Side Effects Of Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.